Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Undergone aortic valve replacement, taking Eritel. Cannot have erection. What can be the reason and is there any treatment for it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6702 Questions
Question
i had undergone aortic valve replacement about a year ego, and the doctor has prescribe me eritel am tablet for my bp which i am taking regularly for the last one year one tablet daily in the morning after breakfast. recently for about a month i have noticed that i cannot have erection, it becomes soft soon after penetration.
what can be the reason for this and is there any treatment for it?
Posted Sun, 10 Jun 2012 in Erectile Dysfunction
 
 
Answered by Dr. Pavan Kumar Gupta 7 hours later
Hello and thanks for the query.
You seem to be suffering from erectile dysfuntion and your problem may be there becuse of drugs you are using like telmisartan and amlodipine,both of which can cause impotency and storvastain which can also result in impotency and erectile dysfuntion.
Although it is very easy to put blame on these medicines but we cant ignore the fact that many underlying disorders like hypertension,diabetes and personal habits like smoking or alcohol may also result in erectile dysfuntion.
Management and treatment of drug-induced sexual dysfunction may range from dose reduction or to changing drug therapy.In some cases, there may not be an effective or acceptable alternative. 
Sexual dysfunction involves sensitive and complex issues. If you suspect that a sexual problem may be drug related, it is usually advisable to consult with your general practitioner.
I hope to have answered your query however you may revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Follow-up: Undergone aortic valve replacement, taking Eritel. Cannot have erection. What can be the reason and is there any treatment for it? 14 hours later
DOCTOR THANK YOU FOR YOUR REPLY.

CAN YOU SUGGEST ME ALTERNATE DRUGS WHICH DO NOT HAVE ANY SIDE EFFECT ON SEX LIFE. I DO NO SMOKE, DRINK OR EAT TOBACCO.

MY PROBLEM IS THE DOCTOR WHO IS TREATING ME IS MY RELATIVE, AND THAT IS THE REASON I DO NOT LIKE TO DISCUSS MY SENSITIVE PROBLEM WITH HIM.

THANKS AND REGARDS
 
 
Answered by Dr. Pavan Kumar Gupta 8 hours later
Hello
I understand your concern but law doesn't permit us to prescribe you the medicines online as these are are prescription medicines and have to be given under observation and since this is an important issue, it must be discussed with your treating doctor as he will be treating you life long.
Try to shed your inhibitions and confide in your doctor as this is a very common problem and most of the people taking medications at your age have this problem.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor